# SDR SWAA2022021692896

- Difficulty date: July 21, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 41,194 hours, 21,278 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Cracked
- Location: Flight Deck Floo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FWD INBOARD SEAT TRACK IS CRACKED / REPLACED APT'S FWD INBOARD SEAT TRACK IAW AMM 25-11-11-400-801. 56522U 27JUL18
